| Model Number |
444SP02012 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 444sp02012 , 444sp02012 12ch adt ty-care exel x10, lot# 21d1272fax.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after the customer opened the package and connected the negative pressure suction tube, the suction control valve could not be pressed.There was no patient involved.Medtronic's initial evaluation of the incident device found a component damaged/torn.
Additional Manufacturer Narrative
Additional information: g3 and h3.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suction valve with the cap could not rotate properly.It was reported that after the customer opened the package and connected the negative pressure suction tube, the suction control valve could not be pressed.The reported issue were confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.